# SDR 07FDEA04074

- Difficulty date: September 20, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,305 hours, 12,032 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: A57710027
- Condition: Delaminated
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION ON SPOILER NR 2 RT, LOWER SKIN (100 BY 30 MM).  REPAIR PERFORMED IAW SRM 57-70-00/201/PARA 12.
